Пропустить команды ленты
Пропустить до основного контента
SharePoint
Перейти вверх

Evaluating the rational generating function for the solution of the Cauchy problem for a two-dimensional difference equation with constant coefficients

Наименование публикации:Evaluating the rational generating function for the solution of the Cauchy problem for a two-dimensional difference equation with constant coefficientsАвторы:Садыков Т. М. 
Kytmanov A.A., Lyapin A.P.
Тематическая область:Информатика
Вид публикации:Статья в журнале
Электронная публикация:НетЯзык издания:АнглийскийГод издания:2017Страна издания: Швейцария Наименование журнала или сборника:Programming and Computer SoftwareНомер журнала (с указанием года):43 (2017)Наименование издательства:Pleiades Publishing, Ltd.Код ISSN или ISBN:0361-7688Количество страниц:7Количество печатных листов:0,44Издание:Издание перечня ВАКИндексация:РИНЦ,
Scopus,
Google Scholar,
Web of Science
Библиографическая ссылка:Kytmanov A.A., Lyapin A.P., Sadykov T.M. Evaluating the rational generating function for the solution of the Cauchy problem for a two-dimensional difference equation with constant coefficients // Programming and Computer Software. 2017. Vol. 43, N. 2. Рp. 105–111. DOI: 10.1134/S0361768817020074Аннотация (реферат):

​We propose an algorithm for evaluation of rational generating functions for solutions of the Cauchy problems for two-dimensional difference equations with constant coefficients. The coefficients of onedimensional difference equations and the initial data are used to solve the corresponding Cauchy problems. The algorithm is implemented in the Maple computer algebra system.


Перейти к списку публикаций